# SDR M3XA2016042804

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N241MT
- Make and model: Bell 407
- Aircraft serial: 54056
- Aircraft time: 3,384 hours, 5,325 cycles
- Engine: Allsn 250C47B
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUSE FLIGHT WITH PATIENT ON BOARD, TR CHIP LIGHT ILLUMINATED.  ACFT SAFELY LANDED.  PERFORMED INSPECTION IAW MM.  ACFT BIS.
